RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register

Author Index, 1962, Volume 17

A B C D E F G H I K L M N O P R S T U V Y Z Full List
G. P. Akilov, B. Z. Vulikh, M. K. Gavurin, V. A. Zalgaller, I. P. Natanson, A. G. Pinsker, D. K. Faddeev
Leonid Vital'evich Kantorovich (in honour of his fiftieth birthday)
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  201–205
P. S. Aleksandrov
International Symposium on General Topology
Uspekhi Mat. Nauk, 1962, Volume 17:3(105),  215–220
P. S. Aleksandrov, P. L. Ul'yanov
Dmitrii Evgen'evich Men'shov (on his seventieth birthday)
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  161–175
C. Andreian Cazacu
Simon Stoïlow (obituary)
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  135–148
L. A. Artsimovich
The 22nd Congress of the CPSU and the Soviet plans of investigations in mathematics, physics and astronomy
Uspekhi Mat. Nauk, 1962, Volume 17:2(104),  3–11
I. A. Bakhtin
Existence of positive eigenfunctions of linear positive operators
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  191–192
F. T. Baranovskii
On the Cauchy problem for a second-order hyperbolic equation with a singular coefficient
Uspekhi Mat. Nauk, 1962, Volume 17:2(104),  167–174
L. I. Bausov
The order of approximation of functions of class $Z_\alpha$ by positive linear polynomial operators
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  149–155
A. Ya. Belostotskii
Some methods for solving functional equations
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  192–193
V. I. Bliznikas, J. I. Shinkūnas
The 3rd Conference of Mathematicians of Lithuanian SSR
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  197–200
J. Bognár
On a discontinuity property of the scalar derivative in spaces with indefinite metric
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  157–159
B. F. Bylov, D. M. Grobman
The principle of linear starting for systems of differential equations
Uspekhi Mat. Nauk, 1962, Volume 17:3(105),  159–161
I. A. Chaban
Semi-commutative and verbal products of groups
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  153–155
V. S. Charin, see A. I. Mal'tsev
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  177–181
N. G. Chudakov, see A. O. Gel'fond
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  265–267
Yu. L. Daletskii
Functional integrals connected with operator evolution equations
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  3–115
A. S. Dynin
Fredholm elliptic operators on manifolds
Uspekhi Mat. Nauk, 1962, Volume 17:2(104),  194–195
N. V. Efimov, V. A. Zalgaller, A. V. Pogorelov
Aleksandr Danilovich Aleksandrov (on his fiftieth birthday)
Uspekhi Mat. Nauk, 1962, Volume 17:6(108),  171–184
L. È. Èl'sgol'ts, see A. M. Zverkin
Uspekhi Mat. Nauk, 1962, Volume 17:2(104),  77–164
M. A. Evgrafov
On a uniqueness theorem for Dirichlet series
Uspekhi Mat. Nauk, 1962, Volume 17:3(105),  169–175
M. A. Evgrafov
On the structure of Dirichlet series which are bounded on the real axis
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  123–127
L. E. Evtushik
Non-linear connections
Uspekhi Mat. Nauk, 1962, Volume 17:2(104),  195–197
D. K. Faddeev, see G. P. Akilov
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  201–205
N. I. Fel'dman
Transcendental numbers with an approximation of given type
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  145–151
V. I. Frenkel'
Algorithm problems in partially ordered groups
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  173–179
V. M. Fridman
On the convergence of methods of steepest descent type
Uspekhi Mat. Nauk, 1962, Volume 17:3(105),  201–204
A. L. Garkavi
Chebyshev and almost Chebyshev subspaces
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  195–196
M. K. Gavurin, see G. P. Akilov
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  201–205
I. M. Gel'fand, M. L. Tsetlin
Some methods of control for complex systems
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  3–25
A. O. Gel'fond, Yu. V. Linnik, N. G. Chudakov, V. A. Yakubovich
On an erroneous paper of N. I. Gavrilov
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  265–267
I. I. Gikhman, A. N. Kolmogorov, V. S. Korolyuk
Boris Vladimirovich Gnedenko (on his fiftieth birthday)
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  191–200
S. G. Gindikin
integral formulas in complex homogeneous bounded domains
Uspekhi Mat. Nauk, 1962, Volume 17:3(105),  209–211
Yu. P. Ginzburg, I. S. Iokhvidov
The geometry of infinite-dimensional spaces with a bilinear metric
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  3–56
V. M. Glushkov
A correction
Uspekhi Mat. Nauk, 1962, Volume 17:2(104),  270
L. M. Gluskin
Semigroups of transformations
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  233–240
S. K. Godunov
The problem of a generalized solution in the theory of quasilinear equations and in gas dynamics
Uspekhi Mat. Nauk, 1962, Volume 17:3(105),  147–158
A. A. Gol'dberg, I. V. Ostrovskii
The amendements to the paper “New investigations on the growth and the distribution of values of integer and meromorphic functions of species null” (Usp. Mat. Nauk 16, No. 4 (1961), 51–62)
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  268
D. M. Grobman, see B. F. Bylov
Uspekhi Mat. Nauk, 1962, Volume 17:3(105),  159–161
V. V. Grushin, V. P. Palamodov
On the maximal number of mutually disjoint, pairwise homeomorphic figures which can be packed in 3-space
Uspekhi Mat. Nauk, 1962, Volume 17:3(105),  163–168
V. V. Grushin
Some theorems on removable singularities
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  111–118
A. Halanay
Asymptotic stability and small perturbations of periodic systems of differential equations with retarded argument
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  231–233
A. M. Il'in, A. S. Kalashnikov, O. A. Oleinik
Linear equations of the second order of parabolic type
Uspekhi Mat. Nauk, 1962, Volume 17:3(105),  3–146
I. S. Iokhvidov
Singular linear manifolds in spaces with an arbitrary Hermitian bilinear metric
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  127–133
I. S. Iokhvidov, see Yu. P. Ginzburg
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  3–56
R. S. Ismagilov
Self-adjoint extensions of commutative symmetric operators
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  177–181
L. D. Ivanov
On the analytic capacity of linear sets
Uspekhi Mat. Nauk, 1962, Volume 17:6(108),  143–144
A. S. Kalashnikov, see A. M. Il'in
Uspekhi Mat. Nauk, 1962, Volume 17:3(105),  3–146
G. A. Kamenskii, see A. M. Zverkin
Uspekhi Mat. Nauk, 1962, Volume 17:2(104),  77–164
I. M. Karasev
An operator method for integrating the hypergeometric equation
Uspekhi Mat. Nauk, 1962, Volume 17:2(104),  175–181
K. A. Kasymov
The asymptotic behaviour of the solution to the Cauchy problem with large initial conditions for nonlinear ordinary differential equations that contain a small parameter
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  187–188
G. M. Kesel'man
On the single-valued analytic continuability of the resolvent of a bounded linear operator
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  135–139
I. A. Kipriyanov
On the complete continuity of imbedding operators in the space of fractionally differentiable functions
Uspekhi Mat. Nauk, 1962, Volume 17:2(104),  183–189
A. A. Kirillov
Unitary representations of nilpotent Lie groups
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  57–110
F. M. Kirillova
On the continuous dependence on the initial data and parameters of the solution of an optimal control problem
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  141–146
G. P. Klimov
Extremal flows in queuing theory
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  193–195
Yu. A. Klokov
A boundary-value problem with a condition at infinity for a second-order ordinary differential equation
Uspekhi Mat. Nauk, 1962, Volume 17:6(108),  145–149
A. N. Kolmogorov, see I. I. Gikhman
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  191–200
V. S. Korolyuk, see I. I. Gikhman
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  191–200
P. P. Korovkin
Convergent sequences of linear operators
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  147–152
M. F. Kotsur
On a class of univalent functions in the circle
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  153–156
N. I. Kovantsov
The First All-Union Conference on Geometry
Uspekhi Mat. Nauk, 1962, Volume 17:6(108),  231–246
L. M. Kuks
Theorems in the qualitative theory of strongly elliptic second-order systems
Uspekhi Mat. Nauk, 1962, Volume 17:3(105),  181–184
A. Yu. Levin, V. V. Strygin
On the rate of convergence of the Newton–Kantorovich method
Uspekhi Mat. Nauk, 1962, Volume 17:3(105),  185–187
A. Yu. Levin
On a stability criterion
Uspekhi Mat. Nauk, 1962, Volume 17:3(105),  211–212
Yu. V. Linnik, see A. O. Gel'fond
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  265–267
Yu. V. Linnik, A. G. Postnikov
Ivan Matveevich Vinogradov (on his seventieth birthday)
Uspekhi Mat. Nauk, 1962, Volume 17:2(104),  201–214
G. Ya. Lyubarskii
On solutions of “smoothed shock wave” type of nonlinear equations
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  183–189
Yu. I. Lyubich
A remark on the conductiong capacity of a discrete noiseless channel
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  191–198
Yu. I. Lyubich
To the Editor of UMN
Uspekhi Mat. Nauk, 1962, Volume 17:2(104),  270
A. I. Mal'tsev, V. S. Charin
Sergei Nikolaevich Chernikov (on his fiftieth birthday)
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  177–181
V. A. Manevich
Three problems on central axonometry
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  199–203
Yu. I. Manin
Formal and algebraic commutative groups
Uspekhi Mat. Nauk, 1962, Volume 17:2(104),  197–198
V. G. Maz'ya, P. E. Sobolevskii
On generating operators of semi-groups
Uspekhi Mat. Nauk, 1962, Volume 17:6(108),  151–154
D. E. Men'shov, S. B. Stechkin, P. L. Ul'yanov
Nina Karlovna Bari (obituary)
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  121–133
A. P. Moiseenko
A sufficient condition for the boundedness on a semi-axis of all solutions of a system of linear differential equations
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  205–207
A. P. Moiseenko
List of corrections
Uspekhi Mat. Nauk, 1962, Volume 17:2(104),  270
P. P. Mosolov
boundary-value problem for a certain class of operator equations
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  188–190
A. D. Myshkis, see V. V. Vasil'kovskii
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  117–122
I. P. Natanson, see G. P. Akilov
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  201–205
F. A. Neimark
On the deficiency index of a differential operator
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  157–163
S. B. Norkin, see A. M. Zverkin
Uspekhi Mat. Nauk, 1962, Volume 17:2(104),  77–164
I. I. Ogievetskii
On the power of a set of sequences independent with respect to a regular matrix
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  209–213
O. A. Oleinik, see A. M. Il'in
Uspekhi Mat. Nauk, 1962, Volume 17:3(105),  3–146
I. V. Ostrovskii, see A. A. Gol'dberg
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  268
V. P. Palamodov, see V. V. Grushin
Uspekhi Mat. Nauk, 1962, Volume 17:3(105),  163–168
V. V. Pashenkov
Some remarks on completions of partially ordered sets
Uspekhi Mat. Nauk, 1962, Volume 17:6(108),  155–162
B. A. Pasynkov
On the coincidence of various definitions of dimensionality for factor spaces of locally bicompact groups
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  129–135
V. V. Petrov
The 4th All-Union Mathematical Congress
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  261–264
A. G. Pinsker, see G. P. Akilov
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  201–205
B. I. Plotkin
On certain radicals of automorphism groups
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  165–171
A. V. Pogorelov, see N. V. Efimov
Uspekhi Mat. Nauk, 1962, Volume 17:6(108),  171–184
A. G. Postnikov, see Yu. V. Linnik
Uspekhi Mat. Nauk, 1962, Volume 17:2(104),  201–214
M. I. Radovskii
Vladimir Ivanovich Smirnov (on his seventy-fifth birthday)
Uspekhi Mat. Nauk, 1962, Volume 17:6(108),  185–190
K. A. Rodosskii
On regularity in the distribution of primes
Uspekhi Mat. Nauk, 1962, Volume 17:3(105),  189–191
J. V. Romanovsky
On the equivalence of various formulations of the transportation problem
Uspekhi Mat. Nauk, 1962, Volume 17:3(105),  193–195
A. K. Rybnikov
Spaces with an affine torsion-free connection of the first order
Uspekhi Mat. Nauk, 1962, Volume 17:2(104),  198–200
A. B. Shabat
Boundary-value problems with small parameter for ordinary linear differential equations
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  235–241
J. I. Shinkūnas, see V. I. Bliznikas
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  197–200
V. I. Shneidmyuller
On layer-finite rings
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  181–185
L. A. Shor
An example of a discontinuum of convex surfaces which are non-trivially isometric
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  157–160
E. G. Shul'geifer
Regular imbeddings of categories
Uspekhi Mat. Nauk, 1962, Volume 17:3(105),  212–213
I. M. Singer
On a theorem of I. M. Gel'fand
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  169–176
D. M. Smirnov, M. A. Taitslin
On finitely approximable Abelian multi-operator groups
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  137–142
P. E. Sobolevskii, see V. G. Maz'ya
Uspekhi Mat. Nauk, 1962, Volume 17:6(108),  151–154
S. B. Stechkin, see D. E. Men'shov
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  121–133
S. B. Stechkin
On the boundedness of non-linear functionals
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  215–222
S. B. Stechkin
On a problem of P. L. Ul'yanov
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  143–144
V. V. Strygin, see A. Yu. Levin
Uspekhi Mat. Nauk, 1962, Volume 17:3(105),  185–187
Yu. K. Suetin
On the zeros of sequences of derivatives of entire functions
Uspekhi Mat. Nauk, 1962, Volume 17:3(105),  197–199
G. D. Suvorov
The main properties of certain general classes of topological mappings of flat domains with variable boundaries (a summary of the doctor's thesis)
Uspekhi Mat. Nauk, 1962, Volume 17:3(105),  221–226
L. V. Taikov
On sets of convergence of Taylor series
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  223–230
M. A. Taitslin, see D. M. Smirnov
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  137–142
V. M. Tikhomirov
The $\varepsilon$-entropy of certain classes of periodic functions
Uspekhi Mat. Nauk, 1962, Volume 17:6(108),  163–169
V. A. Trenogin, see M. M. Vainberg
Uspekhi Mat. Nauk, 1962, Volume 17:2(104),  13–75
V. A. Trenogin, see M. M. Vainberg
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  185–186
M. L. Tsetlin, see I. M. Gel'fand
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  3–25
P. L. Ul'yanov, see D. E. Men'shov
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  121–133
P. L. Ul'yanov, see P. S. Aleksandrov
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  161–175
V. I. Ushakov
On topological groups close to compact
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  190–191
M. M. Vainberg, V. A. Trenogin
The methods of Lyapunov and Schmidt in the theory of non-linear equations and their further development
Uspekhi Mat. Nauk, 1962, Volume 17:2(104),  13–75
M. M. Vainberg, V. A. Trenogin
On the theory of implicit functions
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  185–186
A. B. Vasil'eva
Asymptotic methods in the theory of ordinary differential equations with small parameters multiplying the highest derivatives
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  225–231
V. V. Vasil'kovskii, A. D. Myshkis
On the continuation of continuously differentiable functions
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  117–122
B. E. Veits
Some applications of the general theory of bi-orthogonal systems to the study of symmetrizable operators
Uspekhi Mat. Nauk, 1962, Volume 17:6(108),  127–134
B. E. Veits
On some properties of unconditional convergence bases
Uspekhi Mat. Nauk, 1962, Volume 17:6(108),  135–142
V. S. Videnskii
Weighted approximations and polynomials least deviating from zero (summary of the doctor's thesis)
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  211–217
I. I. Volkov
Summability factors for Cesàro methods of complex order
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  161–168
V. M. Volosov
International Symposium on Non-Linear Oscillations held at Kiev
Uspekhi Mat. Nauk, 1962, Volume 17:2(104),  215–265
V. M. Volosov
To the editor of “Uspekhi Matematicheskikh Nauk”
Uspekhi Mat. Nauk, 1962, Volume 17:5(107),  221
V. M. Volosov
Averaging in systems of ordinary differential equations
Uspekhi Mat. Nauk, 1962, Volume 17:6(108),  3–126
B. Z. Vulikh, see G. P. Akilov
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  201–205
V. A. Yakubovich, see A. O. Gel'fond
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  265–267
V. A. Zalgaller, see G. P. Akilov
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  201–205
V. A. Zalgaller, see N. V. Efimov
Uspekhi Mat. Nauk, 1962, Volume 17:6(108),  171–184
K. A. Zaretskii
Regular elements of the semigroup of binary relations
Uspekhi Mat. Nauk, 1962, Volume 17:3(105),  177–179
D. P. Zhelobenko
The classical groups. Spectral analysis of their finite-dimensional representations
Uspekhi Mat. Nauk, 1962, Volume 17:1(103),  27–120
A. A. Zil'berberg
On the existence of closed convex polyhdedra with arbitrary prescribed curvatures of vertices
Uspekhi Mat. Nauk, 1962, Volume 17:4(106),  119–126
A. M. Zverkin, G. A. Kamenskii, S. B. Norkin, L. È. Èl'sgol'ts
Differential equations with a perturbed argument
Uspekhi Mat. Nauk, 1962, Volume 17:2(104),  77–164
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019